Workshops

FREE Workshop With Robert Royston

DON’T MISS a very special workshop on Old-School Moves and Classic Skills taught by Robert Royston! This workshop is FREE with your Full Event Pass when you pre-register for the event by December 1st. This is a MUST for WCS dancers. Check the Schedule and please make plans to be there.  πŸ™‚

Competition Seminars

Competitors! Make sure you check the Schedule for Competition Seminars offered for Intermediate, Advanced, and All Stars. These workshops provide valuable information and training just for YOU!

Beginner’s Boot Camp

Palm Springs Swing & Hustle Dance Classic is proud to offer the BEGINNER BOOT CAMP which caters specifically to beginner level dancers. Classes offered throughout the day cover basic dance skills for West Coast Swing, Hustle, and more! If you have a non-dancer friend who has expressed an interest in learning to West Coast or Hustle, this is the perfect time! They will receive excellent training on their basics and after a full weekend of dance saturation, they’ll be ready to hit the dance floor with you when you get back home.  Sweet!

Workshops Included

Our Schedule is jammed-packed with Intermediate and Advanced workshops offered at NO ADDITIONAL charge! Learn skills and techniques taught by some of the best instructors in the business.

Practice Dances

You Spoke – We Listened! We received several requests for a chance to practice during the day so you won’t forget all the cool moves you learn in class.  We think that’s a great idea! Time and space are limited due to the New Year’s Eve celebration on Monday, but as you requested, we are scheduling a few “practice” dances in the afternoon. Check the Schedule and come practice with us. Happy dancing!

Schedule At A Glance

FRIDAY, Dec. 28, 2018 – Registration Opens at 6:00 pm

6:30 pm β€“ 8:00 pm  “Let’s Get This Party Started” Welcome Reception
for Master/Sophisticated Dancers
 with your hosts: Sharon Valk,
H.A. Schiavone, and Jay Byam. Please RSVP on our Facebook
Event Page by marking yourself as “Going” so we can plan 
accordingly
https://www.facebook.com/events/2232041450417331/

9:30 pm – 3:00 am  Opening Event Social Dance until 3:00 am
(West Coast Swing, Hustle, and a little bit of Salsa).

10:30 pm – J&J Triple Threat in WCS, Hustle and Country Two-Step
Join us for a fun (no points) Jack & Jill Triple Threat competition for WCS,
Hustle and Country Two-Step! Everyone is welcome! Win prizes, meet new
friends, and FIRST PLACE wins a complete Video Notebook!

 

SATURDAY, Dec. 29, 2018 – Registration Opens at 8:30 am

9:00 am – 5:00 pm  Workshops included with Event Pass.

Intensives Today:

11:00 am – 12:50 pm (1:50 hrs.) – Donnie Carl & Regina Shpigel
Dips & Tricks. You must attend with a partner. Space is limited. 

4:00 pm β€“ 6:30 pm (2.5 hrs.) – Robert Royston (Part 1)
Creating Choreography. 

Midnight – 1:30 am (1.5 hrs.) – Brandi Guild
Women’s Dance Professional Group: How to be a Leader 
in the Community While Being a Follower on the Dance Floor.

 

Competitions Today:

β€’ J&J Hustle – Novice, Intermediate, Advanced
β€’ J&J WCS – Newcomer, Novice, Intermediate, Advanced, All Star,
   Champion and All American

 

 

SUNDAY, Dec. 30, 2018 – Registration Opens at 8:30 am

9:00 am β€“ 5:00 pm Workshops included with Event Pass.

Intensives Today:

10:00 am – 12:00 pm (2 hrs.) – Brandi Guild (Part 1)
The Science and Art of Footwork.

2:00 pm – 4:00 pm (2 hrs.) – Nino DiGiulio
The Magic of Musicality in Hustle. Learn a super fun routine
to a popular swustle song, and musicality concepts you can
apply to Hustle and beyond.

4:30 pm – 7:00 pm (2.5 hrs.) – Robert Royston (Part 2)
Rules of Three.

Competitions Today:

β€’ Pro-Am Hustle
β€’ Pro-Am WCS
β€’ J&J WCS – Master L-1, Master L-2, Sophisticated
β€’ Strictly Swing – Novice, Intermediate, Advanced, Master,
  Sophisticated, Champion-All Star

β€’ Rising Star

 

 

MONDAY, Dec 31, 2018 – Registration Opens at 9:00 am.

10:00 am – 3:00 pm Workshops included with Event Pass.

Intensives Today:

10:00 am – 11:30 am (1.5 hrs.) – Laureen Baldovi
Great Styling Techniques for Ladies.

11:30 1m β€“ 1:30 pm (2 hrs.) – Brandi Guild (Part 2)
The Science and Art of Footwork.

1:30 pm – 3:30 pm (2 hrs.) – Shay Dixon
The Art of the Hustle – for WCS Instructors and Dancers

 

New Year’s Eve Festivities:

6:00 pm β€“ 9:00 pm – Cocktail Hour and Dinner Show
“Grammy Wins An Oscar; A Red Carpet Affair”
(Ticket Holders Only)

9:15 pm – All Night – New Year’s Eve Countdown Party & Shenanigans.